# SDR AALA20160919001

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 79,703 hours, 22,264 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 324 IS CORRODED BETWEEN RBL 33 AND 58.   REPAIRED THE FLOORBEAM IAW SRM 53-10-08-2R-1 REPAIR 1 DETAIL II.
